# SDR AALA20090923DFW11

- Difficulty date: September 23, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N627AA
- Make and model: Boeing 757223
- Aircraft serial: 24585
- Aircraft time: 60,472 hours, 21,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT EXTERIOR EMERGENCY LIGHT.
